# SDR QXEA0100657

- Difficulty date: May 4, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 8,229 hours, 11,569 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - THE MASTER SMOKE WARNING LIGHT ILLUMINATED MOMENTARALLY. CLEANED CANNON PLUG AT NR 1 & NR 2 SMOKE DETECTORS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
